AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Nonlinear Wave Equations
Edited by: Yan Guo, Brown University, Providence, RI
SEARCH THIS BOOK:

Contemporary Mathematics
2000; 201 pp; softcover
Volume: 263
ISBN-10: 0-8218-2071-0
ISBN-13: 978-0-8218-2071-1
List Price: US$57
Member Price: US$45.60
Order Code: CONM/263
[Add Item]

This volume presents original research papers and expository articles from the conference in honor of Walter A. Strauss's sixtieth birthday held at Brown University in Providence (RI). The book offers a collection of original papers and expository articles mainly devoted to the study of nonlinear wave equations. The articles cover a wide range of topics, including scattering theory, dispersive waves, classical field theory, mathematical fluid dynamics, kinetic theory, stability theory, and variational methods. The book offers a nice cross-section of current trends and research directions in the study of nonlinear wave equations and related topics.

Readership

Graduate students and research mathematicians and physicists interested in partial differential equations.

Table of Contents

  • C. Bardos, J.-M. Ghidaglia, and S. Kamvissis -- Weak convergence and deterministic approach to turbulent diffusion
  • D. Christodoulou -- On hyperbolicity
  • J. Ginibre and G. Velo -- Scattering theory in the energy space for a class of Hartree equations
  • R. T. Glassey and J. Schaeffer -- The relativistic Vlasov-Maxwell system in 2D and 2.5D
  • M. G. Grillakis -- On the wave map problem
  • Y. Guo -- On the generalized Antonov stability criterion
  • T. Kato -- On the smoothness of trajectories in incompressible perfect fluids
  • C. E. Kenig, G. Ponce, and L. Vega -- On the concentration of blow up solutions for the generalized KdV equation critical in \(L^2\)
  • P. H. Rabinowitz -- Heteroclinics to periodics of different homotopy type on \(\mathbb{T}^2\)
  • J. Shatah -- Homoclinic orbits and spatiotemporal chaos
  • T. C. Sideris -- Uniform decay estimates for some hyperbolic equations
  • L. Vazquez -- The Sine-Gordon and \(\phi^4\) models perturbed with singular potentials
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia